Month after gonorrhea treatment I'm starting to feel symptoms again

Patient

Q: About a month ago I was prescribed Azithromycin and Ciprofloxacin to treat gonorrhea symptoms(pain while urination and penile discharge) I had.

After a week the symptoms were gone and I felt completely cured. But this past Sunday i felt the similar beginning stages while urinating, a slight tingle in. Y urinary tract. And then after squeezing the head of my penis a small amount of discharge came out. It's been 4 days and I'm still not in pain but I'm worried I will be soon.

I was never tested for any STDs because I don't have insurance and wanted to spend as little to cure this. I'm currently trying to find medical coverage.

What could this problem be? What are my options?

Symptoms:  White/yellow discharge. Quick shooting pains in penis.
Slight tingle during urination.
Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I had unprotected oral and protected vaginal sex with a sex worker. I had unprotected vaginal sex with my wife ( who...

Q: Hi, I have a friend who is claiming that she received a series of infections after we (accidentally) had unprotected ...

Q: I have blisters on the shaft of my penis? I have had a sti check after the last time I had sex and I had chalmidea bu...

Q: Was having testicul pain and frequent urination, went to urgent care the took a "clean catch" urine sample...

Q: The guy I started dating had hpv genital warts in 2011 and had them burnt off my a doctor. He hasn't seen any warts ...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews